# SDR C2XA01TY014

- Difficulty date: February 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: 12003060001
- Condition: Nicked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, SCRAPES AND NICKS WERE FOUND ON LEFT COCKPIT WINDSHIELD FRAME.  MAINTENANCE BLENDED, DYE PENETRANT INSPECTED, ALODINED, PRIMED AND PAINTED THE AFFECTED AREA IAW EMB REF GST 0255/01.  REPAIRS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
